# SDR USAASB00213

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Panel
- Part number: P100090002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1167 - EN ROUTE FROM PHL-FLL, AT FL 350, THE LEADING EDGE FLAPS TRNSIT LIGHT ILLUMINATED ALONG WITH THE NR 4 FLAP TRANSIT LIGHT ON OVERHEAD PANEL.  LIGHTS REMAINED ON FOR APPROX 5-8 MINUTES, THEN EXTINGUISHED.  NO ROLL OR ABNORMAL CONTROL RESPONSE WAS NOTED WITH AUTOPILOT ON OR OFF.  CREW NOTED THAT WHEN THEY PRESSED LEADING EDGE DEVICE ANNUNCIATION OF OVERHEAD PANEL, ALL LIGHTS ON FORWARD AND OVERHEADS PANELS ILLUMINATED.  THIS WAS FOLLOWED BY A STRONG ODOR OF ELECTRICAL SMELL.  NO SMOKE WAS NOTED.  ON DESCENT INTO FLL, LIGHTS EXTINGUISHED AND WERE NORMAL DURING APPROACH AND LANDING.  MX FOUND THE P5-12 FLAPS/SLATS ANNUNCIATOR PANEL TO BE SHORTED AND THE NR 4 SLAT INDICATION MID-EXT LIGHT INOP AS W
